Stomach muscle pain after BA. Is this normal?

I had by BA 2 days ago. The pain in my breast is mostly gone. However I woke this morning and the muscles in my stomach are very sore. Is this normal? Is this due to the strain of sitting up?

Doctor Answers 6

Post Op Discomfort

Hello,

Muscles can be quite tense directly after BA surgery and many patients complain of back pain. This could be related or a sensitivity to medication. I recommend that you discuss your concerns with your Plastic Surgeon.

All the best

Post op pain

A lot of breast patients sleep in a semi-sitting position early after surgery to keep their chest elevated to reduce swelling. This can cause back or abdomen discomfort. Pain medicine itself can cause stomach upset or constipation. Best to check in with your surgeon to be sure. Good luck.

Stomach muscle pain after BA. Is this normal?

Having some discomfort may be normal, especially if you are using narcotics for pain medication. Best to always check in with your operating surgeon, however, if the pain persists or gets worse so you can be properly examined and evaluated in person. Good luck!

Pain of abdomen after breast augmentation

Congratulations on your breast augmentation. You should not have abdominal pain after a breast augmentation unless you had the TUBA technique.( Placement of the augmentation through the umbilicus). Please seek advice from your surgeon today to examine you. I wish you well

Breast augmentation - now the stomach muscles are sore?

Thank you for your question about your breast augmentation.

  • I assume your implants are under the muscle?
  • If so, yes, the pain can be from using the abdominal muscles to compensate for the pain in the chest.
  • that said, it is always best to report any concern after surgery to your own surgeon -
  • Only your surgeon knows your health and what was done at surgery.
  • Always see a Board Certified Plastic Surgeon.
Best wishes. Elizabeth Morgan MD PHD FACS

Pain

You may have some discomfort, as if you did many sit-ups, with sitting up and not using your arms. This discomfort will slowly improve. You also may have some discomfort with constipation from using narcotics. I would suggest using a stool softener or mild laxative.

Connie Hiers, MD
San Antonio Plastic Surgeon
4.6 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.